ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

June 2017 , Volume 37 , Issue 6

Select all articles

Export/Reference:

The Chowla and the Sarnak conjectures from ergodic theory point of view
El Houcein El Abdalaoui, Joanna Kułaga-Przymus, Mariusz Lemańczyk and Thierry de la Rue
2017, 37(6): 2899-2944 doi: 10.3934/dcds.2017125 +[Abstract](1226) +[HTML](10) +[PDF](805.9KB)
Singular cw-expansive flows
Alfonso Artigue
2017, 37(6): 2945-2956 doi: 10.3934/dcds.2017126 +[Abstract](1012) +[HTML](1) +[PDF](381.0KB)
Li-Yorke chaos for dendrite maps with zero topological entropy and ω-limit sets
Ghassen Askri
2017, 37(6): 2957-2976 doi: 10.3934/dcds.2017127 +[Abstract](1142) +[HTML](10) +[PDF](1098.6KB)
An approximation solvability method for nonlocal semilinear differential problems in Banach spaces
Irene Benedetti, Nguyen Van Loi and Valentina Taddei
2017, 37(6): 2977-2998 doi: 10.3934/dcds.2017128 +[Abstract](1001) +[HTML](6) +[PDF](461.4KB)
Scattering of solutions to the nonlinear Schrödinger equations with regular potentials
Xing Cheng, Ze Li and Lifeng Zhao
2017, 37(6): 2999-3023 doi: 10.3934/dcds.2017129 +[Abstract](984) +[HTML](7) +[PDF](542.8KB)
A p-Laplacian supercritical Neumann problem
Francesca Colasuonno and Benedetta Noris
2017, 37(6): 3025-3057 doi: 10.3934/dcds.2017130 +[Abstract](1016) +[HTML](3) +[PDF](610.2KB)
Onofri inequalities and rigidity results
Jean Dolbeault, Maria J. Esteban and Gaspard Jankowiak
2017, 37(6): 3059-3078 doi: 10.3934/dcds.2017131 +[Abstract](894) +[HTML](2) +[PDF](453.8KB)
Hyperbolic billiards on polytopes with contracting reflection laws
Pedro Duarte, José Pedro GaivÃo and Mohammad Soufi
2017, 37(6): 3079-3109 doi: 10.3934/dcds.2017132 +[Abstract](1210) +[HTML](8) +[PDF](803.4KB)
On the decoupling of the improved Boussinesq equation into two uncoupled Camassa-Holm equations
H. A. Erbay, S. Erbay and A. Erkip
2017, 37(6): 3111-3122 doi: 10.3934/dcds.2017133 +[Abstract](1028) +[HTML](1) +[PDF](400.9KB)
Dynamic rays of bounded-type transcendental self-maps of the punctured plane
Núria Fagella and David Martí-Pete
2017, 37(6): 3123-3160 doi: 10.3934/dcds.2017134 +[Abstract](1199) +[HTML](5) +[PDF](10144.7KB)
Minimality of p-adic rational maps with good reduction
Aihua Fan, Shilei Fan, Lingmin Liao and Yuefei Wang
2017, 37(6): 3161-3182 doi: 10.3934/dcds.2017135 +[Abstract](1294) +[HTML](5) +[PDF](468.8KB)
Existence of the solution for the viscous bipolar quantum hydrodynamic model
Boling Guo and Guangwu Wang
2017, 37(6): 3183-3210 doi: 10.3934/dcds.2017136 +[Abstract](865) +[HTML](8) +[PDF](561.3KB)
Sharp estimation for the solutions of delay differential and Halanay type inequalities
István Győri and László Horváth
2017, 37(6): 3211-3242 doi: 10.3934/dcds.2017137 +[Abstract](1073) +[HTML](8) +[PDF](501.6KB)
Two-phase incompressible flows with variable density: An energetic variational approach
Jie Jiang, Yinghua Li and Chun Liu
2017, 37(6): 3243-3284 doi: 10.3934/dcds.2017138 +[Abstract](1466) +[HTML](12) +[PDF](630.1KB)
Local well-posedness of the Camassa-Holm equation on the real line
Jae Min Lee and Stephen C. Preston
2017, 37(6): 3285-3299 doi: 10.3934/dcds.2017139 +[Abstract](1036) +[HTML](1) +[PDF](434.6KB)
The Cauchy problem and blow-up phenomena for a new integrable two-component peakon system with cubic nonlinearities
Xiuting Li and Lei Zhang
2017, 37(6): 3301-3325 doi: 10.3934/dcds.2017140 +[Abstract](1109) +[HTML](1) +[PDF](542.8KB)
On the positive vector solutions for nonlinear fractional Laplacian systems with linear coupling
Dengfeng Lü and Shuangjie Peng
2017, 37(6): 3327-3352 doi: 10.3934/dcds.2017141 +[Abstract](1266) +[HTML](4) +[PDF](559.6KB)
Limit cycles for quadratic and cubic planar differential equations under polynomial perturbations of small degree
Ricardo M. Martins and Otávio M. L. Gomide
2017, 37(6): 3353-3386 doi: 10.3934/dcds.2017142 +[Abstract](1335) +[HTML](11) +[PDF](575.3KB)
Generalized inhomogeneous Strichartz estimates
Robert Schippa
2017, 37(6): 3387-3410 doi: 10.3934/dcds.2017143 +[Abstract](1091) +[HTML](8) +[PDF](486.0KB)
Topological conjugacy of linear systems on Lie groups
Adriano Da Silva, Alexandre J. Santana and Simão N. Stelmastchuk
2017, 37(6): 3411-3421 doi: 10.3934/dcds.2017144 +[Abstract](986) +[HTML](4) +[PDF](380.1KB)
Global existence and low Mach number limit to a 3D compressible micropolar fluids model in a bounded domain
Jingrui Su
2017, 37(6): 3423-3434 doi: 10.3934/dcds.2017145 +[Abstract](958) +[HTML](2) +[PDF](353.9KB)
Asymptotic stability of stationary solutions for magnetohydrodynamic equations
Zhong Tan and Leilei Tong
2017, 37(6): 3435-3465 doi: 10.3934/dcds.2017146 +[Abstract](1206) +[HTML](3) +[PDF](533.6KB)
Global asymptotic stability of pushed traveling fronts for monostable delayed reaction-diffusion equations
Shi-Liang Wu, Tong-Chang Niu and Cheng-Hsiung Hsu
2017, 37(6): 3467-3486 doi: 10.3934/dcds.2017147 +[Abstract](1184) +[HTML](1) +[PDF](490.5KB)
Global exponential κ-dissipative semigroups and exponential attraction
Jin Zhang, Peter E. Kloeden, Meihua Yang and Chengkui Zhong
2017, 37(6): 3487-3502 doi: 10.3934/dcds.2017148 +[Abstract](984) +[HTML](8) +[PDF](453.5KB)
The Cauchy problem for a generalized Novikov equation
Rudong Zheng and Zhaoyang Yin
2017, 37(6): 3503-3519 doi: 10.3934/dcds.2017149 +[Abstract](1286) +[HTML](1) +[PDF](443.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]